# SDR SWIA2021070759305

- Difficulty date: April 7, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 29,290 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SPLICE STGR 24L FS333.00     (C-CHECK RO 7/5/2021)    BLENDED CORROSION REF CRJ 700 SRM 51-12-00-001-001-A01  100% MATERIAL LOSS, AFTER BLEND. SPLICE REQUIRES REPLACEMENT. REF CRJ 700 SRM 53-00-00-101-001-A01  REPLACED STRG 24L SPLICE ATTATCHMENT WITH NEW P/N SH670-32429-1 SPLICE PO: N/A REFERENCE CRJ 700 SRM 51-42-06-001-001-A01 AND DRAWING SH670-32420 REV E. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.  COMPLIED WITH SKYWEST FORM M-337.
